# SDR SWAA2021122246493

- Difficulty date: November 21, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 54,598 hours, 36,232 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE BTW BS 291.5 TO BS 294 AT RBL 45 AT PASSENGER CABIN ; 2021-520694 / [01] REPLACE ANGLE FLOOR STRUCTURE BTW BS 291.5 TO BS 294 AT RBL 45 AT PASSENGER CABIN IAW SRM B737-700 51-40-02 DWG 141A8310 SHEET 25 REV MATERIAL USED CLIP P/N 141A8312U3 2021 191827 SEE INDIVIDUAL SINGOFFS BELOW.   REPLACE ANGLE FLOOR STRUCTURE BTW BS 291.5 TO BS 294 AT RBL 45 AT PASSENGER CABIN IAW SRM B737-700 51-40-02 DWG 141A8310 SHEET 25 REV.  REPLACE ANGLE FLOOR STRUCTURE BTW BS 291.5 TO BS 294 AT RBL 45 AT PASSENGER CABIN IAW SRM B737-700 51-40-02 DWG 141A8310 SHEET 25 REV .
